On the modulus of L- and M-weakly compact operators

Schmidt, Klaus D.

DOI: https://doi.org/10.1016/1385-7258(88)90010-8
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 1988
The title of a journal, publication series: Indagationes Mathematicae / Proceedings
Volume: 91
Issue number: 1
Page range: 89-92
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 1385-7258 , 1878-5972
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item